Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
197 Doctors are Online

Redness and itching at the base of vagina, extends towards butt hole, tried Fucicort, Bepanthene. Anything serious ?

hi, i m experiencing some redness and itchiness at the base of the vagina .. not the vagina itself or the lips . the skin is sort of red and itchy and extends downwards towards butt-whole.. the feeling is like i ve worn tight undies for a long time and causing the base of the lips to redden.. there is no discharge not does it smell. it s just red and itchy and dry. I ve dabbed a bit of Fucicort ( corticosteroid cream) and some Bepanthene cream. Is it something serious? bear in mind that all my undies are lace.. might that be it?
Asked On : Sat, 23 Feb 2013
Answers:  1 Views:  348
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response
Hello.
Thanks for writing to us.
The redness and itching that you have is likely to be due to a skin related problem like dermatitis or vulvovaginitis. The medicines that you are applying and do provide relief in many such cases. In case the symptoms persist then oral antibiotic treatment may be needed.
I hope this information has been both informative and helpful for you.
Regards,
Dr. Rakhi Tayal ,
drrakhitayal@gmail.com
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor